# SDR 03FDEA01089

- Difficulty date: July 9, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB NR 3 BORE CORROSION EXCEEDED LIMIT. LT HORIZONTAL STAB NR 3 BORE CORROSION REPAIR CARRIED OUT IAW EA 1-5510-71837, STABILIZERS- HORIZONTAL STAB BARREL NUT BORES- CORROSION   REMOVAL- BORE 3 LEFT.
